# SDR 9508579912

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Seal
- Condition: Deteriorated
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT DFW-DTW, THE FIRST OFFICER'S SLIDING WINDOW DEVELOPED AN EXTREMELY LOUD AIR LEAK THAT INTERFERED WITH FLIGHT COMMUNICATIONS.  DIVERTED TO MEM AND LANDED WITHOUT FURTHER INCIDENT.  RESEALED WINDOW, CHECKED OK.
